Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Gabriel, P.
Des catégories abéliennes. Bulletin de la Société Mathématique de France, 90 (1962), p. 323-448
Full text djvu | pdf | Reviews MR 38 #1144 | Zbl 0201.35602 | 65 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1962__90__323_0

Bibliography

[1] AUSLANDER (M.) and GOLDMAN (O.). — The Brauer group of a commutative ring, Trans. Amer. math. Soc., t. 97, 1960, p. 367-409.  MR 22 #12130 |  Zbl 0100.26304
[2] AZUMAYA (Gorô). — Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem, Nagoya math. J., t. 1, 1950, p. 117-124.
Article |  MR 12,314e |  Zbl 0040.01201
[3] AZUMAYA (Gorô). — On maximally central algebras, Nagoya math. J., t. 2, 1951, p. 119-150.
Article |  MR 12,669g |  Zbl 0045.01103
[4] BOURBAKI (Nicolas). — Algèbre, Chapitre 8 : Modules et anneaux semi-simples. — Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Éléments de Mathématique, 1).  Zbl 0102.27203
[5] BOURBAKI (Nicolas). — Algèbre commutative (à paraître).
[6] CARTAN (H.) and EILENBERG (S.). — Homological algebra. — Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19).  MR 17,1040e |  Zbl 0075.24305
[7] CHEVALLEY (C.) et GROTHENDIECK (A.). — Catégories et foncteurs (à paraître).
[8] ECKMANN (B.) und SCHOPF (A.). — Über injektive Moduln, Archiv der Math., t. 4, 1953, p. 75-78.  MR 15,5d |  Zbl 0050.25904
[9] GOLDIE (A. W.). — Semi-prime rings with maximum condition, Proc. London math. Soc., Series 3, t. 10, 1960, p. 201-220.  MR 22 #2627 |  Zbl 0091.03304
[10] GROTHENDIECK (Alexander). — Sur quelques points d'algèbre homologique, Tôhoku math. J., Série 2, t. 9, 1957, p. 119-221.
Article |  Zbl 0118.26104
[11] GROTHENDIECK (Alexander). — Technique de descente et théorèmes d'existence en géométrie algébrique, II : Le théorème d'existence en théorie formelle des modules, Séminaire Bourbaki, t. 12, 1959-1960, n° 195, 22 pages.
Numdam |  Zbl 0234.14007
[12] GROTHENDIECK (A.) et DIEUDONNE (J.). — Éléments de géométrie algébrique, I : Le langage des schémas. — Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 4).
Numdam |  Zbl 0118.36206
[13] LEPTIN (Horst). — Linear kompakte Moduln und Ringe, I., Math. Z., t. 62, 1955, p. 241-267.
Article |  MR 16,1085a |  Zbl 0064.03201
[14] LEPTIN (Horst). — Linear kompakte Moduln und Ringe, II., Math. Z., t. 66, 1956-1957, p. 289-327.  MR 19,245a |  Zbl 0077.04002
[15] LESIEUR (L.) et CROISOT (R.). — Structure des anneaux premiers nœthériens, C. R. Acad. Sc. Paris, t. 248, 1959, p. 2545-2547.  MR 21 #4171 |  Zbl 0085.26301
[16] LESIEUR (L.) et CROISOT (R.). — Théorie nœthérienne des anneaux, des demi-groupes et des modules dans le cas non commutatifs, II., Math. Annalen, t. 134, 1957-1958, p. 458-476.  MR 21 #2667 |  Zbl 0080.02805
[17] MATLIS (Eben). — Injective modules over nœtherian rings, Pacific J. of Math., t. 8, 1958, p. 511-528.
Article |  Zbl 0084.26601
[18] MORITA (Kiiti). — Duality for modules and its applications to the theory of rings with minimum condition, Sc. Rep. Tokyo Kyoiku Daigaku, t. 6, 1958-1959, p. 83-142.  MR 20 #3183 |  Zbl 0080.25702
[19] SERRE (Jean-Pierre). — Groupes proalgébriques. — Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 7).
Numdam
[20] SHIH (Weishu). — Ensembles simpliciaux et opérations cohomologiques, Séminaire Cartan, t. 11, 1958-1959 : Invariant de Hopf et opérations cohomologiques, n° 7, 10 pages.
Numdam
Copyright Cellule MathDoc 2014 | Credit | Site Map